# SDR VJ9800534

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P603043
- Condition: Discharged
- Location: Row 18-21
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ON ROWS 18, 19, 21.  NICAD BATTERY PACKS DO NOT OPERATE LIGHTS WHILE IN EMERGENCY POSITION.  REMOVED AND REPLACED BATTERIES TO BATTERY CHARGER AT STA 634 POSITION B5-26 IAW 33-50.  REPLACED THE POWER SUPPLY (P/N 60-0304-31).
